# SDR HYI2003F00012

- Difficulty date: August 18, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Engine: Cont TSIO520*
- System (JASC): 3150 · Central Warning
- Part: Master Switch
- Part number: CM358950
- Condition: Burned
- Location: Lt Switch Panel
- Part time: 693 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 1000 FEET, CREW NOTICED SMOKE COMING FROM AVIONICS MASTER SWITCH, TURNED OFF SWITCH, TURNED ON ALTERNATE AVIONICS SWITCH, LANDED WITHOUT INCIDENT.  MECHANIC REMOVED OLD, REPLACED SWITCH.
